2 Publications

Mark all

[2]
2019 | Journal Article | IST-REx-ID: 5986
A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations
A. Lubiw, Z. Masárová, U. Wagner, Discrete & Computational Geometry 61 (2019) 880–898.
View | Files available | DOI | arXiv
 
[1]
2017 | Conference Paper | IST-REx-ID: 683   OA
A proof of the orbit conjecture for flipping edge labelled triangulations
A. Lubiw, Z. Masárová, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, p. 49.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

2 Publications

Mark all

[2]
2019 | Journal Article | IST-REx-ID: 5986
A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations
A. Lubiw, Z. Masárová, U. Wagner, Discrete & Computational Geometry 61 (2019) 880–898.
View | Files available | DOI | arXiv
 
[1]
2017 | Conference Paper | IST-REx-ID: 683   OA
A proof of the orbit conjecture for flipping edge labelled triangulations
A. Lubiw, Z. Masárová, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, p. 49.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed